More Views

DAY NURSE capsules 500mg/5mg/30mg 20

Product Out of stock

SKU:5054563063106
Day Nurse Capsules are a non-drowsy cold and flu relief capsules that relieves congestion, pain, fever and dry, tickly coughs.
Read more

Details

Day Nurse Capsules are a non-drowsy cold and flu relief capsules that relieves congestion, pain, fever and dry, tickly coughs.

Daytime capsules which provide non-drowsy relief of cold and flu symptoms including blocked and runny nose, tickly cough, headache, fever, aches and pains and sore throats.

Dosage:
Adults and children over 12 years: Two capsules to be taken every four hours during the day to a maximum of eight capsules in 24 hours or a maximum of six capsules in 24 hours if another paracetamol containing product is taken at bedtime.H65

Contains:
Each capsule contains Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and Pholcodine 5mg.

Caution:
Not suitable for children under 12 years. Do not use during pregnancy. Avoid alcohol. Do not use if you suffer from high blood pressure or heart disease. Do not use if you are taking MAOI drugs or within two weeks of stopping MAOI drugs. If you are unsure, speak to your pharmacist before using. Side effects may include headache, palpitations and sleeplessness. Use with caution if diabetic, have glaucoma, over active thyroid, reduced kidney or liver function. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.

Additional Information

SKU 5054563063106
Brand No

Reviews

Write Your Own Review

You're reviewing: DAY NURSE capsules 500mg/5mg/30mg 20

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5